I have several bottles of Robitussin liquid that are dated in 2008. Do I have to throw them away or are they possibly still good? Thanks! Beth
14 Mar 2010
I always say, when in doubt "TOSS IT OUT!", when it comes to medications you should never take the chance of the chemical structure having changed during the time it sat in your cupboard, or if the temperature changed it, moisture, heat and humidity can alter drugs of any kind, and once you've reached that expiration date, it's likely you'll be taking a chance of getting either very ill or at the very least you'll get no reaction at all. I personally would not take that risk. Please toss it out, this is already 2010, that's two years longer than I would ever keep any medications. Good luck, and buy some new Robitussin if you need some. Have a great day!
14 Mar 2010
There is a good chance that the Robitussin is still good, on the flip side why take anything (especially medications that are no good and might even make you sicker as thier chemical make-up can actually change over a period of time) I say better safe than sorry. Bring them out to the trash! Dump the fluid down the drain first. You would not want a child and/ or pet to drink it! Hope that helps
- Robitussin Information for Consumers
- Robitussin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Robitussin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Oct 2009
... prescribed robitussin DM for her and went and got it but I could only find the one for adults and the pharmacist told me that it was ok as long ...
1 answer • 27 Oct 2009
I need to know what the flavoring are that are used. I am allergic to strawberries and need to know if the bubblegum flavor has any strawberry in it.
1 answer • 26 Feb 2010
1 answer • 11 Apr 2010
I'm concerned about taking this RX because it does make me dizzy. If the Robitussin does the same... why would he change. & which one will ...
1 answer • 28 Mar 2011